# SDR DL73S031128

- Difficulty date: December 23, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 49,843 hours, 38,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298863
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ABOVE S19L NEAR THE LWR AFT CORNER OF THE DOOR LOCATED NEAR BS 985.  DAMAGE WAS REMOVED AND REPAIRED PER ERA 385887-14.
